Parisian ruin over a finite-time horizon

Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Parisian ruin over a finite-time horizon. Science China Mathematics, 59 (3). pp. 557-572. ISSN 1674-7283

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Science China Press and Springer-Verlag Berlin Heidelberg 2015. This is a post-peer-review, pre-copyedit version of an article published in Science China Mathematics. The final authenticated version is available online at: https://doi.org/10.1007/s11425-015-5073-6
Keywords: Parisian ruin; Gaussian process; Lévy process; fractional Brownian motion; infimum of Brownian motion; generalized Pickands constant; generalized Piterbarg constant
Dates:
  • Published: March 2016
  • Published (online): 13 October 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2019 13:50
Last Modified: 03 Jul 2019 13:50
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11425-015-5073-6

Share / Export

Statistics